# SDR FDEA202204010809

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 114T2800165
- Condition: Cracked
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE AREA, BULL NOSE STRAP IS CRACKED APPROX L/E STA 503 REMOVED & REPLACED STRAP IAW BAC DWG 114T2800, SHEET 5, REVISION G
